Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Sliding mode control of uncertain stochastic hybrid delay systems with average dwell time
Author: Lian, J.
Zhang, F.
Shi, P.
Citation: Circuits Systems and Signal Processing, 2012; 31(2):539-553
Publisher: Birkhauser Boston Inc
Issue Date: 2012
ISSN: 0278-081X
Statement of
Jie Lian, Feng Zhang, Peng Shi
Keywords: Switched stochastic systems; Average dwell time; Sliding mode control; Mean-square exponential stability
Rights: © Springer Science+Business Media, LLC 2011
RMID: 0020127550
DOI: 10.1007/s00034-011-9336-3
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.